# SDR ABXA070428

- Difficulty date: December 4, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N972AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47631
- Aircraft time: 56,891 hours, 69,268 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140675
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT AFT UPPER DOOR STOP AT PASSENGER ENTRANCE.  CRACK WAS LESS THAN .5 INCH LONG.  REPAIRED AREA IAW EA 53100126-001 AND DC9 SRM 53-05, FIGURE 114.
